| Model Number |
2C7564 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that 'the port was abnormal and replaced by cap' in two (02) interlink system buretrol solution sets.This occurred prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: e1: initial reporter facility name.H11: one (1) actual device and a photograph of a sample were provided for evaluation.A visual inspection of the photograph was performed and a kinked tubing was observed.Visual inspection of the returned sample was performed and all components were correctly placed and according to specifications; kinked tubing was observed without the internal walls touching.This condition does not affect the functionality of the product.Pressure and clear passage testing were performed and no leaks or blockages were noted.The reported condition was identified as kinked tubing; however, the product met specifications during testing and was functional.Should additional relevant information become available, a supplemental report will be submitted.